My husband's vision is very foggy post cataract surg.2 days ago. His Dr. says it's from the Flomax my husband takes and that it will take longer for his vision to clear.(the Dr. was aware of the flomax before surg.) What has been your experience with this troublesome outcome? My husband is very discouraged.
It is far too early to get discouraged. Flomax does not slow the healing of the eye. In some men on flowmax it causes "floppy iris syndrome" where the pupil will not stay dilated and makes it much more difficult for the surgery to be done.
Thank you for that info and your encouragement. He is trying to be patient, but his other eye has damage from an ocular stroke, so he cannot drive, read and is in a sense--blind.
Thank you for this forum!!!!!
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.